Applied Mathematics

Vol.5 No.10(2014), Paper ID 46515, 11 pages

DOI:10.4236/am.2014.510136

 

Adomian Decomposition Method with Green’s Function for Solving Tenth-Order Boundary Value Problems

 

Waleed Al-Hayani

 

Department of Mathematics, College of Computer Science and Mathematics, University of Mosul, Mosul, Iraq

 

Copyright © 2014 Waleed Al-Hayani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Al-Hayani, W. (2014) Adomian Decomposition Method with Green’s Function for Solving Tenth-Order Boundary Value Problems. Applied Mathematics, 5, 1437-1447. doi: 10.4236/am.2014.510136.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.